# SDR SWAA2024070290506

- Difficulty date: May 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR TO SIDEWALL SUPPORT BS 727D-767; RBL 21; WL 156.<[01] REPLACED AFT CARGO FLOOR TO SIDEWALL SUPPORT BS 727D-767; RBL 21; WL 156 PER SRM 51-40-02-0G-0; SRM 53-00-53-1A-2 & BOEING DWG 146A7502; AMM 51-21-72-370-804.;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
